# SDR TWRA96301

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 7583599
- Condition: Worn
- Location: Hyd Pump Drive
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 3 ENGINE OIL QUANTITY DROPPED TO 75 GALLONS, OIL PRESSURE 32-45-PSI, OIL TEMPERATURE ROSE TO 109 DEGREES CELSIUS.  ENGINE WAS SHUT DOWN.  PERFORMED WINDMILL INSPECTION PER MM 72-00-00 PAGE 682.  DURING GROUND IDLE FOUND HYDRAULIC PUMP DRIVE SEAL LEAKING.  REMOVED AND INSTALLED HYDRAULIC PUMP DRIVE SEAL PER MM 72-61-09 PAGE 401.  NO CONTAMINATION OF MAIN OIL FILTER AND CHIP DETECTORS FOUND.  MAIN OIL FILTER, CHIP DETECTORS AND ENGINE HYDRAULIC PUMP DRIVE SEAL LEAK CHECKED GOOD DURING ENGINE RUN UP PER MM 71-00-00 PAGE 518.  AIRCRAFT RETURN TO SERVICE.  (M)
